I went for a blood test because I take Lipitor 20 mg. All the results were fine except my potassium levels were 6.3. I was instructed to take 40mg Lasix and retest in 4 days. The next results were potassium level at 5.3 and I was told to take 20mg of Lasix every day. After a few days my toes were tingling and on fire. I called the doctor and they took me off the Lasix and I am scheduled for a blood test in 2 weeks. My questions is if it is possible that Lipitor is doing something to my kidneys and it would not show up on the blood test?
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.